Extreme estimates for interpolated operators by the real method



Downloads per month over past year

Cobos, Fernando and Martinez, Antón (1999) Extreme estimates for interpolated operators by the real method. Journal of the London Mathematical Society. Second Series, 60 (3). pp. 860-870. ISSN 0024-6107

[thumbnail of 29.pdf] PDF
Restringido a Repository staff only


Official URL: http://jlms.oxfordjournals.org/content/60/3/860.full.pdf+html


The paper establishes estimates for ideal measures of operators interpolated by the real method in terms of the measures of their restrictions to a sequence of spaces modelled on the intersection. It also shows that the estimates are optimal.

Item Type:Article
Uncontrolled Keywords:Weakly Compact-Operators
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15230
Deposited On:17 May 2012 09:17
Last Modified:21 Jun 2018 07:25

Origin of downloads

Repository Staff Only: item control page